MAUDE Adverse Event Report: ARTHREX, INC. POWERASP, SMALL HUB, 3.5MM X 7 CM; BURR,SURGICAL

ARTHREX, INC. POWERASP, SMALL HUB, 3.5MM X 7 CM; BURR,SURGICAL
Model Number POWERASP, SMALL HUB, 3.5MM X 7 CM
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the handpiece became hot when used with an ar-9350pr and the ar-8305 console reported a critical error.The console was turned off then on again and the power rasp did not work.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to insufficient fluid flow during use.

Brand Name
POWERASP, SMALL HUB, 3.5MM X 7 CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key19534165
Report Number1220246-2024-05756
Device Sequence Number8412358
Product Code GFF
UDI-Device Identifier00888867251953
UDI-Public00888867251953
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPOWERASP, SMALL HUB, 3.5MM X 7 CM
Device Catalogue NumberAR-9350PR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown